MAUDE Adverse Event Report: GYRUS ACMI, INC MULTIDEBRIDER POWER CONSOLE

GYRUS ACMI, INC MULTIDEBRIDER POWER CONSOLE
Model Number MDCONS100
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was evaluated.Inspection of the device confirmed the reported issue.The device was tested and would not recognize handpiece, no activation due to a faulty rtc board.The device was found with old software version and needs to be upgraded along with the card edge board.Minor scratches and dents on housing were observed.Based on evaluation findings the reported failure was found to be due to faulty rtc board attributed to electronic component failure.Investigation is ongoing therefore the root cause cannot be determined at this time.If additional information becomes available this report will be supplemented accordingly.
 
Event or Problem Description
It was reported that at the beginning of a septorhinoplasty procedure the device will show green when they press the foot pedal however, it goes out right away and no activation to the handpiece was observed.There was an approximately 20 minutes delay into the procedure.The intended procedure was completed using an alternate method with different device.The serial number used was not provided.There was no patient harm or injury reported.No user injury reported.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's investigation.The original equipment manufacturer (oem) performed review of the device history record and found no deviations that could have caused or contributed to the reported issue.All records indicated that the product was manufactured according to all applicable procedures and met final product release criteria.No abnormalities were found.Olympus will continue to monitor complaints for this device.

Brand Name
MULTIDEBRIDER POWER CONSOLE
Common Device Name
MULTIDEBRIDER POWER CONSOLE
Manufacturer (Section D)
GYRUS ACMI, INC
136 turnpike road
southborough MA 01772
MDR Report Key11254732
Report Number1037007-2021-00015
Device Sequence Number3582648
Product Code GEI
UDI-Device Identifier00821925027770
UDI-Public00821925027770
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K123429
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMDCONS100
Device Lot NumberJC987677
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/20/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/07/2021
Supplement Date Received by Manufacturer03/02/2021
Initial Report FDA Received Date01/29/2021
Supplement Report FDA Received Date03/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LIGHT SOURCEVIDEO SYSTEM